... in the second month my flow is very heavy. What should I do ? My doctor gave me this because I have a small cyst on my ovary. Is the Loestrin/24Fe causing the cyst to break away and that is why my flow is so heavy?
No - the cyst is not breaking away.
When birth control pills are first started it is not uncommon for you to experience changes to your period (heavier, lighter, longer or shorter) and to have spotting or breakthrough bleeding.
These symptoms will decrease with time, and are a response to changes in hormone levels.
If your symptoms do not settle, or the bleeding gets very heavy, see your doctor.
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Loestrin 24 Fe - Here's my situation : I was on Yasmin and I was taking them all the time, stopping?
Posted 29 Feb 2012 • 2 answers
Posted 7 Jan 2015 • 1 answer
Posted 29 Jan 2015 • 2 answers
Posted 14 Oct 2015 • 1 answer
Posted 2 Nov 2016 • 1 answer